# SDR USAA2009040690811

- Difficulty date: March 17, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CORROSION ON SHEAR TIE AT BS 1373, BETWEEN S35L TO S36L.  REPAIRED SHEAR TIE AT BS 1373, BETWEEN S35L TO S36L IAW B767 SRM 51-40-02, 53-00-02, 51-40-05, & 51-20-05.
